# SDR 2002F00408

- Difficulty date: April 17, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N66NJ
- Make and model: Lear 35A
- Aircraft serial: 296
- Aircraft time: 119,822 hours, 8,118 cycles
- System (JASC): 2140 · Heating System
- Part: Connector
- Condition: Melted
- Location: Defog Blower
- Part time: 11,982 hours, 8,118 cycles
- Component: Defog Blower
- Component part number: FED2000A
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CONNECTOR ON AUX DEFOG BLOWER MELTED AND INSULATION ON WIRE AT CONNECTOR MELTED.  THIS DEFOG BLOWER WAS INSTALLED UNDER STC SA1482SO REV B.  THIS IS THE 4TH BLOWER ASSY WHERE THE CONNECTOR HAS MELTED.  MANUFACTURED BY FLIGHT ENGINEERING AND DEVELOPMENT.
